MAUDE Adverse Event Report: RAYNHAM BULK SURG PAT 1/2 X 1; OEM PATTIES & STRIPS

RAYNHAM BULK SURG PAT 1/2 X 1; OEM PATTIES & STRIPS
Model Number 245406
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a surgical pattie (id 245496) was covered in a brown residue.Almost as if coffee had splattered on it as described by the reporter.The pattie was stored on its original packaged and was stored on a stockroom shelf.The facility have these stored for a couple of weeks.No delay was reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields:  d4, d9, g3, g6, h2, h3, h4, h6, h10 the surgical patties was discarded therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
BULK SURG PAT 1/2 X 1
Common Device Name
OEM PATTIES & STRIPS
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14852817
Report Number3014334038-2022-00135
Device Sequence Number14843632
Product Code HBA
UDI-Device Identifier10381780513391
UDI-Public10381780513391
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number245406
Device Catalogue Number245406
Device Lot Number5918335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2022
Supplement Date Received by Manufacturer08/16/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date08/31/2022
Date Device Manufactured01/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown